Alert archive / Indiana / Flash Flood Warnings in 2009
Flash Flood Warning 6, NWS Northern Indiana
NWS Northern Indiana issued this flash flood warning at Jun 11, 2009, 3:03 AM CDT for LaPorte County, Indiana. It was in force for 6 hr. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 11, 2009, 3:03 AM CDT (08:03 UTC)
- Expired
- Jun 11, 2009, 9:00 AM CDT
- In force
- 6 hr
- Issued by
- NWS Northern Indiana
- Area
- Storm-based polygon
- Flood severity
- None
County LaPorte County, IN
The radar
The Northern Indiana radar (KIWX), 83 km from the middle of the area, began a volume at 08:03 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Lincoln, IL (KILX), launched 00:00Z, 8.1 hours before the alert went out and 218 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 729 J/kg
- Mixed-layer CIN
- -30 J/kg
- Mixed-layer LCL
- 1199 m above ground
- 0-6 km bulk shear
- 39 kt
- 0-1 km storm-relative helicity
- 32 m²/s²
- 0-3 km storm-relative helicity
- 111 m²/s²
- Significant tornado parameter
- 0.2
- Supercell composite
- 2.4
The text
As transmitted, in the capitals the NWS used until 2016.
000
WGUS53 KIWX 110803
FFWIWX
INC091-111400-
/O.NEW.KIWX.FF.W.0006.090611T0803Z-090611T1400Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE NORTHERN INDIANA
303 AM CDT THU JUN 11 2009
THE NATIONAL WEATHER SERVICE IN NORTHERN INDIANA HAS ISSUED A
* FLASH FLOOD WARNING FOR...
SOUTHERN LA PORTE COUNTY IN NORTHWEST INDIANA
* UNTIL 900 AM CDT
* AT 302 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
VERY HEAVY RAIN FROM THUNDERSTORMS ALONG A LINE EXTENDING FROM
HANNA TO 22 MILES WEST OF LA CROSSE...OR ALONG A LINE EXTENDING
FROM 10 MILES SOUTHEAST OF WESTVILLE TO 5 MILES WEST OF DE MOTTE...
MOVING EAST AT 5 MPH. LOCATIONS IN AND AROUND WESTVILLE AND
WANATAH HAD ALREADY RECEIVED FROM 1 TO 2 INCHES OF RAIN SINCE 1 AM
CDT.
* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
KINGSFORD HEIGHTS...KINGSBURY...TRACY...SOUTH CENTER...SALEM
HEIGHTS...THOMASTON...STILLWELL AND FISH LAKE
ADDITIONAL RAINFALL AMOUNTS OF 1 TO 2 INCHES LOCALLY ARE POSSIBLE IN
THE WARNED AREA.
EXCESSIVE RUNOFF FROM THIS HEAVY RAINFALL WILL CAUSE FLOODING OF
SMALL CREEKS AND STREAMS...HIGHWAYS AND UNDERPASSES.
ADDITIONALLY...COUNTRY ROADS AND FARMLANDS ALONG THE BANKS OF
CREEKS...STREAMS AND OTHER LOW LYING AREAS WILL BE SUBJECT TO
FLOODING.
BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING. IF FLASH FLOODING IS OBSERVED ACT QUICKLY. MOVE
UP TO HIGHER GROUND TO ESCAPE FLOOD WATERS. DO NOT STAY IN AREAS
SUBJECT TO FLOODING WHEN WATER BEGINS RISING.
TO REPORT FLOODING...HAVE THE NEAREST LAW ENFORCEMENT AGENCY RELAY
YOUR REPORT TO THE NATIONAL WEATHER SERVICE FORECAST OFFICE IN
NORTHERN INDIANA.
LAT...LON 4157 8694 4162 8650 4154 8650 4153 8651
4152 8653 4144 8653 4144 8665 4139 8671
4134 8674 4124 8694
$$2 follow-up statements
000
WGUS73 KIWX 111013
FFSIWX
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
513 AM CDT THU JUN 11 2009
INC091-111400-
/O.CON.KIWX.FF.W.0006.000000T0000Z-090611T1400Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
LA PORTE IN-
513 AM CDT THU JUN 11 2009
...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 900 AM CDT FOR
SOUTHERN LA PORTE COUNTY...
MODERATE TO HEAVY RAINFALL WILL CONTINUE THROUGH 7 AM CDT AS ANOTHER
BAND OF HEAVY SHOWERS AND EMBEDDED THUNDERSTORMS LIFTS NORTH INTO
SOUTHERN LA PORTE COUNTY BY 6 AM CDT. ADDITIONAL RAINFALL AMOUNTS OF
1 TO 2 INCHES ARE LIKELY ON TOP OF 1 TO AS MUCH AS 3 INCHES THAT HAD
ALREADY FALLEN THROUGH EARLY MORNING.
LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO KINGSFORD
HEIGHTS...SOUTH CENTER...TRACY...SALEM HEIGHTS...HASKELL...UNION
MILLS...KINGSBURY...WESTVILLE...STILLWELL...FISH LAKE AND PINHOOK.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE FLOODING OF SMALL
CREEKS AND STREAMS...HIGHWAYS AND UNDERPASSES. ADDITIONALLY...COUNTRY
ROADS AND FARMLANDS ALONG THE BANKS OF CREEKS...STREAMS AND OTHER LOW
LYING AREAS ARE SUBJECT TO FLOODING.
IF YOU HAVE FLOODING TO REPORT...YOU CAN CALL YOUR LOCAL LAW
ENFORCEMENT AGENCY FOR RELAY TO THE NATIONAL WEATHER SERVICE.
&&
LAT...LON 4157 8694 4162 8650 4154 8650 4153 8651
4152 8653 4144 8653 4144 8665 4139 8671
4134 8674 4124 8694
$$000
WGUS73 KIWX 111354
FFSIWX
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
854 AM CDT THU JUN 11 2009
INC091-111402-
/O.EXP.KIWX.FF.W.0006.000000T0000Z-090611T1400Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
LA PORTE IN-
854 AM CDT THU JUN 11 2009
...THE FLASH FLOOD WARNING WILL EXPIRE AT 900 AM CDT FOR SOUTHERN LA
PORTE COUNTY...
REPORTS FROM LOCAL LAW ENFORCEMENT AND OTHER REPORTS HAVE INDICATED
NO FLASH FLOODING OCCURRING ACROSS THE AREA AT THIS TIME. THEREFORE
THE FLASH FLOOD WARNING WILL BE ALLOWED TO EXPIRE. RUNOFF FROM THE
RAIN THIS MORNING MAY LEAD TO OTHER MINOR FLOODING OF LOW LYING
AREAS AND ADDTIONAL FLOOD ADVISORIES OR WARNINGS MAY BE ISSUED LATER
THIS MORNING.
TO REPORT FLOODING...HAVE THE NEAREST LAW ENFORCEMENT AGENCY RELAY
YOUR REPORT TO THE NATIONAL WEATHER SERVICE FORECAST OFFICE IN
NORTHERN INDIANA.
LAT...LON 4157 8694 4162 8650 4154 8650 4153 8651
4152 8653 4144 8653 4144 8665 4139 8671
4134 8674 4124 8694
$$What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Northern Indiana wrote its last area forecast discussion before this flash flood warning went out at Jun 11, 12:25 AM CDT, 2 hours 38 minutes earlier.
Area forecast discussion, Jun 11, 12:25 AM CDT, 2 hours 38 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE NORTHERN INDIANA 125 AM EDT THU JUN 11 2009 .UPDATE... UPDATED GRIDS/ZONES WILL BE OUT SOON TO REFLECT TRENDS FOR INCREASING POPS AS WELL AS LOWS. CONVERGENCE INCREASING ACROSS NE ILLINOIS AND NW INDIANA IN RESPONSE TO APPROACHING MCV MOVING NEAR STL NOW. LARGE AREA OF RAIN AND EMBEDDED STORMS WORKING NW WITH THE LEADING EDGE POSSIBLY ARRIVING CLOSE TO IF NOT A BIT BEFORE THE MORNING PACKAGE TIME. IN ADDITION...SEVERAL CELLS HAVE POPPED IN NW INDIANA AND ARE NOW PRODUCING LIGHTING AS THEY FEED OFF WHAT IS MAINLY ELEVATED INSTABILITY. TREND SUGGESTS THESE WILL DRIFT SLOWLY NE AND AFFECT MAINLY NW PARTS OF THE AREA. WIND FIELDS IN LOWER LEVELS RATHER MEAGER WITH AT BEST 20 KTS OF FLOW AT 850 MB. FOR NOW WILL JUST SPEED UP TIMING OF PRECIP INTO THE AREA. IF TRENDS CONTINUE AND MCV DOES TRACK NE THEN ENTIRE AREA WILL NEED TO BE TAKEN TO CATEGORICAL POPS. SFC DEWPTS INCREASING WELL THROUGH THE 60S AND EVEN PUSHING 70 WITH THE APPROACHING COMPLEX. THIS COMBINED WITH EXPANDING MID/HIGH DECK FROM UPSTREAM CONVECTION SHOULD HELP SLOW DOWN IF NOT END THE TEMP FALL TONIGHT FOR ALL BUT FAR NE SECTIONS. && .AVIATION... 6Z TAFS. NEW ISSUANCE WILL START OUT KSBN WITH A PREDOMINATE MVFR VSBY TO COVER THE EXPANDING AREA OF SHOWERS AND STORMS SLOWLY EDGING NE TOWARDS THE SITE. AT THIS POINT WILL JUST GO SHOWERS WITH CB MENTION BUT IF TRENDS CONTINUE WILL NEED TO HIT THINGS HARDER IN TERMS OF THUNDER. HAVE ALLOWED THIS GROUP TO CONTINUE THROUGH 20Z. FURTHER REFINEMENT WILL LIKELY BE NEEDED AS TRENDS OF MCS MOVING TOWARDS THE AREA IS BETTER ESTABLISHED. AT KFWA...SOME AREAS OF FOG STARTING TO FORM IN INCREASING LL MSTR AND INVERSION. SUSPECT PRECIP WILL HOLD OFF TILL CLOSER TO 12Z THERE WITH ARRIVAL OF MCS BUT WILL MONITOR FOR NEW DEVELOPMENT PRIOR TO THAT AND AMEND AS NEEDED. && .PREV DISCUSSION... /ISSUED 426 PM EDT WED JUN 10 2009/ SHORT TERM... TONIGHT THROUGH THURSDAY NIGHT... MAIN FORECAST CHALLENGE LIES WITH RAIN POTENTIAL LATE TONIGHT AND THURSDAY. INITIALLY HOWEVER...MUST DEAL WITH CLEARING WORKING ACROSS FORECAST AREA THIS AFTERNOON IN SUBSIDENCE REGION BEHIND DEPARTING SHORT WAVES AND WEAK SURFACE WAVE. THIS CLEARING EXPECTED TO BE SHORT LIVED AS MID AND HIGH CLOUDS AHEAD OF NEXT STRONGER SHORT WAVE ARRIVE LATER THIS EVENING. WILL HAVE THIS PARTIAL CLEARING IN GRIDS FOLLOWED BY INCREASING CLOUDS AGAIN THIS EVENING. COULD BE SOME PATCHY FOG OVERNIGHT WITH PARTIAL CLEARING...LIGHT WINDS AND RESIDUAL MOISTURE FROM TODAYS RAINFALL. WILL NOT ADD TO GRIDS AT THIS TIME GIVEN INCREASING CLOUDS AND UNCERTAINTY. WATER VAPOR SHOWS VIGOROUS SHORT WAVE ACROSS SOUTHWEST CONUS THIS AFTERNOON LIFTING INTO THE PLAINS. THIS FEATURE BEING PROGGED TO CONTINUE MOVING NORTHEAST AND CROSS FORECAST AREA ON THURSDAY. MODEL PERFORMANCE RECENTLY HAS BEEN LESS THAN STELLAR WITH CONVECTIVE FEEDBACK ISSUES AND POOR MODELING OF OVERNIGHT MCS DEVELOPMENT RESULTING IN POOR RESULTS FOR OUR AREA. CONVECTION TO OUR SOUTH HAS INTERRUPTED MOISTURE TRANSPORT NORTHWARD LEAVING US WITH RESIDUAL SCATTERED LIGHT RAIN SHOWERS RATHER THAN DEEPER CONVECTION. STILL CONCERNED THAT MODELS ONCE AGAIN ARE TOO FAR NORTH WITH EJECTING SHORT WAVE AND NORTHWARD MOVING WARM FRONT AS WAS THE CASE YESTERDAY AND ARE NOT HANDLING EVOLUTION OF CURRENT CONVECTION ACROSS SOUTHERN PLAINS. HAVE TRENDED TOWARD THE SREF SOLUTION WHICH IS A COMPROMISE BETWEEN THE FURTHER NORTH NAM WRF AND FURTHER SOUTH GFS. GFS HAS SEVERE CONVECTIVE FEEDBACK ISSUES WITH ANOMALOUS CONVECTIVE BULLSEYE TONIGHT OVER SOUTHERN INDIANA. MEANWHILE...CONVECTIVE FEEDBACK EVIDENT IN NAM WRF WITH 998MB SURFACE LOW OVER NORTHERN INDIANA AND OVER 5 INCHES OF QPF ACROSS THE AREA. CONFIDENCE LOW IN ANY SOLUTION BUT SREF PROVIDES A GOOD COMPROMISE. THIS WILL RESULT IN LOW CHANCE POPS FAR SOUTHWEST LATE TONIGHT FOLLOWED BY INCREASING POPS THURSDAY MORNING AS LARGE SCALE ASCENT INCREASES AHEAD OF MAIN SHORT WAVE. MOISTURE PROGGED TO BE IN PLACE BUT ANY CONVECTIVE COMPLEX ONCE AGAIN TO OUR SOUTH WILL STEAL THE MOISTURE AND LEAVE US WITH LESS AREAL COVERAGE. FOR THIS REASON HAVE AGAIN STAYED BELOW MOS POPS BUT WITH SCATTERED WORDING NORTH AND LIKELY POPS WITH NUMEROUS WORDING SOUTH. WAVE BEGINS TO EXIT REGION THURSDAY EVENING WITH LINGERING POPS SOUTHEAST FOLLOWED BY DRYING AND PARTIAL CLEARING LATE THURSDAY NIGHT. LONG TERM... FRIDAY THROUGH WEDNESDAY... MAJORITY OF THE LONG TERM PERIOD WILL CONTINUE TO BE DOMINATED BY WNW FLOW AS ATLANTIC RIDGING/BLOCKING AND AN INTENSE EAST ASIAN UPPER JET /COMBINED WITH A POTENT ALEUTIAN LOW/ CONTINUES TO SUPPORT AN ACTIVE NORTHERN STREAM ACROSS THE NORTHERN TIER. FORECAST MODELS AND MEAN ENSEMBLES CONTINUE TO OPT FOR A PATTERN SHIFT BY MID NEXT WEEK...SHIFTING THE SEMI-PERMANENT CENTRAL ATLANTIC RIDGE EASTWARD...WITH DEEP TROUGHING ON ITS WESTERN EDGE PER DISLODGING OF THE NORTHERN PLAINS UPPER VORTEX. BASICALLY...THIS WILL ALLOW RE-ALIGNMENT OF THE EASTERN PAC TROUGH INTO THE WESTERN CONUS...SHIFTING THE ACTIVE NORTHERN STREAM INTO NORTHERN CANADA. THIS WOULD SUPPORT SW UPPER FLOW IN THE REGION. IT IS QUITE POSSIBLE THE REGION WILL REMAIN ON THE NORTHERN EDGE OF ACTIVE W/SW FLOW WITH DISTURBANCES EJECTING OUT OF THE SW CONUS TROUGH BASE...WITH ADV PROPAGATION AROUND THE RIDGE. ECMWF PROGS ARE OFFERING H85 T/S IN THE 20-25 C RANGE BY 00Z THUR...WHICH COULD BE THE FIRST SIGNS OF SIGNIFICANT WARMING INTO THE REGION...AS HIGHS IN THE 90S WOULD BE EXPECTED WITH NUMBERS LIKE THESE. HOWEVER...ONE OF YESTERDAY/S CONCERNS SEEM TO BE SURFACING...A DELAY OF MASSIVE RIDGING INTO THE CENTRAL US IN RESPONSE TO THE LOCKED CENTRAL ATLANTIC RIDGE WITH RELENTLESS NW FLOW CONTINUING INTO THE REGION. HAVE BEEN VERY CONSERVATIVE IN MAKING ANY LARGE DEVIATIONS FROM CLIMO IN THE LATE PERIODS GIVEN CONCERN ON HOW AND IF THIS PATTERN SHIFT UNFOLDS. MODELS ARE ALREADY STRUGGLING WRT THE ADV/PROPAGATION OF THE NORTHERN STREAM VORTEX ACROSS THE GREAT LAKES ON SUNDAY...WITH THE 12Z/00Z ECMWF WAVERING ON INTENSITY/STRENGTH OF THIS SYSTEM...AND THE GFS NOT BEING MUCH BETTER WHEN COMPARING THE 06Z RUN TO THE 12Z RUN. THE MEAN GEFS SEEMS TO BE THE MOST ENCOMPASSING OF THE ABOVE CONCERNS/TRENDS AND SO HAVE KEPT CLOSE TO ITS SOLUTIONS. FRIDAY THROUGH SUNDAY...SEVERAL WEAK TO MODERATE MID LEVEL DISTURBANCES ARE INDICATED IN MODEL PROGS WITH THE MOST POTENT OF THESE SYSTEMS STILL PROGGED ON SUNDAY. FORECAST MODEL CONSENSUS HAS BEEN WAVERING WRT TO PRECIP CHANCES ON FRIDAY AND SATURDAY AND GIVEN QUESTIONS ON LL MOISTURE AND LACK OF APPRECIABLE LL FORCING...HAVE CONTINUED WITH A DRY FORECAST AT THIS POINT ALTHOUGH ONE COULD NOT RULE OUT AN ISOLATED SHRA OR TS IN THIS PERIOD. HOWEVER...SUNDAY/S SYSTEM STILL LOOKS VERY INTERESTING WITH A MODERATE UPPER LEVEL SPEED MAX /80-90 KNOTS IN SMOOTHED MEAN GEFS FIELDS/ INDICATED OVER THE GREAT LAKES. FORECAST MODELS INDICATE WEAK MOISTURE RETURN WITH THIS SYSTEM AND GIVEN GFS BUFR SOUNDINGS INDICATING NEARLY 1000 J/KG OF SB CAPE...WOULD NOT BE SURPRISED TO SEE STRONG TS WITH THIS SYSTEM IF THE CURRENT TRENDS HOLD...ESPECIALLY ACROSS THE NORTHERN FA. THIS WILL HAVE TO BE WATCHED. HELD TEMPS SLIGHTLY BELOW CLIMO NORMALS IN THIS PERIOD GIVEN H85-H925 PROGS. MONDAY THROUGH WEDNESDAY...HAVE CONTINUED WITH A WARMING TREND INTO THIS PERIOD...BUT HAVE TRENDED TOWARD SLOWER AND MORE SUBDUED RIDGING INTO THE AREA UNTIL A BETTER HANDLE ON THE DYNAMICS PER THE ATLANTIC RIDGE AND ALEUTIAN VORTEX ARE REALIZED. HAVE PUSHED BACK POPS UNTIL WED WITH DEEPER MOISTURE DELAY PER ABOVE CONCERNS. IT WILL BE INTERESTING TO SEE HOW THIS PERIOD AND BEYOND PANS OUT. GIVEN THE STRENGTH OF THE NORTHERN STREAM...DO EXPECT THAT A STALLED E-W FRONTAL BOUNDARY WILL LIKELY DEVELOP IN THIS TYPE OF PATTERN WITH SEVERAL ROUNDS OF CONVECTION POSSIBLE IN THE VICINITY OF THIS FEATURE. ATTENTION TOWARD THIS PERIOD WILL BE HIGH DURING THE NEXT SEVERAL DAYS. && .IWX WATCHES/WARNINGS/ADVISORIES... IN...NONE. MI...NONE. OH...NONE. LM...NONE. && SHORT TERM...LASHLEY LONG TERM...JC AVIATION...FISHER UPDATE...FISHER
Hazardous weather outlook, Jun 10, 3:35 AM CDT, 23 hours 28 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE NORTHERN INDIANA 435 AM EDT WED JUN 10 2009 LMZ043-046-110845- NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI- 435 AM EDT WED JUN 10 2009 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE NEARSHORE WATERS OF SOUTHEASTERN LAKE MICHIGAN. .DAY ONE...TODAY AND TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. && STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX/PROGRAMAREAS/MARINE/INDEX.PHP INZ003>009-012>018-020-022>027-032>034-MIZ077>081-OHZ001-002-004-005- 015-016-024-025-110845- LA PORTE-ST. JOSEPH IN-ELKHART-LAGRANGE-STEUBEN-NOBLE-DE KALB-STARKE- PULASKI-MARSHALL-FULTON IN-KOSCIUSKO-WHITLEY-ALLEN IN-WHITE-CASS IN- MIAMI-WABASH-HUNTINGTON-WELLS-ADAMS-GRANT-BLACKFORD-JAY-BERRIEN- CASS MI-ST. JOSEPH MI-BRANCH-HILLSDALE-WILLIAMS-FULTON OH-DEFIANCE- HENRY-PAULDING-PUTNAM-VAN WERT-ALLEN OH- INCLUDING THE CITIES OF...MICHIGAN CITY...LA PORTE...SOUTH BEND... MISHAWAKA...ELKHART...GOSHEN...LAGRANGE...TOPEKA...ANGOLA... KENDALLVILLE...LIGONIER...AUBURN...GARRETT...KNOX...NORTH JUDSON... WINAMAC...FRANCESVILLE...PLYMOUTH...BREMEN...ROCHESTER...WARSAW... WINONA LAKE...COLUMBIA CITY...SOUTH WHITLEY...FORT WAYNE... MONTICELLO...BROOKSTON...LOGANSPORT...PERU...WABASH... NORTH MANCHESTER...HUNTINGTON...BLUFFTON...OSSIAN...DECATUR... BERNE...MARION...HARTFORD CITY...MONTPELIER...PORTLAND...NILES... BENTON HARBOR...ST. JOSEPH...BUCHANAN...DOWAGIAC...CASSOPOLIS... STURGIS...THREE RIVERS...COLDWATER...HILLSDALE...BRYAN...WAUSEON... ARCHBOLD...DEFIANCE...NAPOLEON...PAULDING...ANTWERP...OTTAWA... PANDORA...VAN WERT...DELPHOS...LIMA 435 AM EDT WED JUN 10 2009 /335 AM CDT WED JUN 10 2009/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST OHIO... NORTHERN INDIANA AND SOUTHWEST LOWER MICHIGAN. .DAY ONE...TODAY AND TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED. && STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX
The office that day
Everything else NWS Northern Indiana issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 11, 5:34 AM CDT | Areal Flood Advisory | IWX | Fulton, Marshall, Pulaski, Starke | 116 min |
| Jun 11, 6:43 AM CDT | Flash Flood Warning | IWX | Saint Joseph | 6 hr |
| Jun 11, 7:07 AM CDT | Areal Flood Warning | IWX | LaPorte | 6 hr |
| Jun 11, 8:49 AM CDT | Areal Flood Warning | IWX | DeKalb, Elkhart, LaGrange, Noble, Saint Joseph | 6 hr |
Nearby
Flash Flood Warnings in Indiana, 2009Every flash flood warning in 2009
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.